# SDR J7SA2023030600001

- Difficulty date: February 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N380ER
- Make and model: Gulstm GVI
- Aircraft serial: 6166
- Aircraft time: 1,245 hours, 522 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER FAIL CAS ON SHORT FINAL. AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED THE RUDDER REMOTE ELECTRONICS UNIT 16. PERFORMED SUCCESSFUL RUDDER ACTUATING SYSTEM IBIT SUITE A TEST. PERFORMED SUCCESSFUL RUDDER FUNCTIONAL TEST. CLOSED LEFT AND RIGHT VERTICAL STABILIZER ACCESS PANELS. NO DEFECTS NOTED AT THIS TIME. WORK COMPLETED IAW G650 AMM 27-25-01, 27-20-00, 27-02-01,27-01-01 AND 20-00-00.
